Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів

We consider a nonlinear system of difference equations. This system corresponds to chains of N symmetrically connected oscillators with sufficiently general type of connection, which includes, among others, local and global connection. We prove a theorem on the existence and stability of space-time...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Datum:1997
Hauptverfasser: Майстренко, Ю.Л., Попович, О.В.
Format: Artikel
Sprache:Ukrainian
Veröffentlicht: Інститут математики НАН України 1997
Schriftenreihe:Український математичний журнал
Schlagworte:
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/157096
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів / Ю.Л. Майстренко, О.В. Попович // Український математичний журнал. — 1997. — Т. 49, № 7. — С. 943–950. — Бібліогр.: 8 назв. — укр.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine
id irk-123456789-157096
record_format dspace
spelling irk-123456789-1570962019-06-30T18:12:46Z Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів Майстренко, Ю.Л. Попович, О.В. Статті We consider a nonlinear system of difference equations. This system corresponds to chains of N symmetrically connected oscillators with sufficiently general type of connection, which includes, among others, local and global connection. We prove a theorem on the existence and stability of space-time periodic solutions of such systems for sufficiently small values of the parameter of connection ɛ. 1997 Article Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів / Ю.Л. Майстренко, О.В. Попович // Український математичний журнал. — 1997. — Т. 49, № 7. — С. 943–950. — Бібліогр.: 8 назв. — укр. 1027-3190 http://dspace.nbuv.gov.ua/handle/123456789/157096 517.9 uk Український математичний журнал Інститут математики НАН України
institution Digital Library of Periodicals of National Academy of Sciences of Ukraine
collection DSpace DC
language Ukrainian
topic Статті
Статті
spellingShingle Статті
Статті
Майстренко, Ю.Л.
Попович, О.В.
Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів
Український математичний журнал
description We consider a nonlinear system of difference equations. This system corresponds to chains of N symmetrically connected oscillators with sufficiently general type of connection, which includes, among others, local and global connection. We prove a theorem on the existence and stability of space-time periodic solutions of such systems for sufficiently small values of the parameter of connection ɛ.
format Article
author Майстренко, Ю.Л.
Попович, О.В.
author_facet Майстренко, Ю.Л.
Попович, О.В.
author_sort Майстренко, Ю.Л.
title Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів
title_short Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів
title_full Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів
title_fullStr Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів
title_full_unstemmed Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів
title_sort існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів
publisher Інститут математики НАН України
publishDate 1997
topic_facet Статті
url http://dspace.nbuv.gov.ua/handle/123456789/157096
citation_txt Існування та стійкість періодичних розв'язків ланцюгів зв'язаних осциляторів / Ю.Л. Майстренко, О.В. Попович // Український математичний журнал. — 1997. — Т. 49, № 7. — С. 943–950. — Бібліогр.: 8 назв. — укр.
series Український математичний журнал
work_keys_str_mv AT majstrenkoûl ísnuvannâtastíjkístʹperíodičnihrozvâzkívlancûgívzvâzanihoscilâtorív
AT popovičov ísnuvannâtastíjkístʹperíodičnihrozvâzkívlancûgívzvâzanihoscilâtorív
first_indexed 2023-05-20T17:51:32Z
last_indexed 2023-05-20T17:51:32Z
_version_ 1796154261167407104